MathSciNet Relay Station
MathSciNet bibliographic data
MR1038707 14H10
Xiao, Gang On the stable reduction of pencils of curves. Math. Z. 203 (1990), no. 3, 379–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement